U.S. doctors online nowAsk doctors free
OH
A 22-year-old female asked:

Everytime i drink acv, i experience abnormal vaginal bleeding. i drank some tonight and am bleeding, but i just had my period last week. in the past, acv would burn my stomach as well as bleeding but i no longer experience that pain. what is wrong?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
ACV: I assume that ACV means apple cider vinegar. If you have negative consequences after drinking it then a simple solution is to just stop drinking it. Consider seeing a Obgyn to discuss your irregular menstrual bleeding. Options can be discussed to help with regulation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 6, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.